Hypertensive low testoserone mess


Q: Sept 18th of this yr I was at the gym exercising and had I was doing a set and after I had a racing heart...never stopped going up and down up and down to the point I ended up in the E.R. ... I was on Lisinsopril low dose... Dr on the following monday prescribed Metoporlol 50mg and Ramipril 2.5.. twice daily. Dizziness, faint feelings, lightheadedness, lack of energy, not being able to move from bed feeling tired.. went from being a gym rat to a bed ridden guy. Later I went to a cardiologist who did every test to check heart ... even sleep study to check for apnea... now all tests are back except the sleep study and I'm fine, just high bp. Meds reduced to .25 twice and the ramipril same 2.5 twice... but I'm still randomly dizzy in waves and still tired and have no energy. I get vertigo even.. So I'm also on testosterone replacement therapy by my primary been on that 4 months... I had gone from 170 testosterone level to over 1000 only to crash to 160 this past month during the same episode timeframe as this mess. I have been switched to Androgel from Testim also.

What is causing this mess? The meds? If so, what can I switch to because I need to be stable. I range normal to slightly high but every trip to the doc I'm over 140 80 With meds I'm 110 70 but pulse remains low in the 50's to 40's ...


A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I need my MRI results to be looked at, do i have MS is it possible?

Q: My wife is 52 and generally healthy. She recently became confused at a Walmart and could not figure out how to get to...

Q: Hyperextended my knee two days ago and have been in pain. Knee locked up on me last night when trying to stand up fro...

Q: I have idiopathic cranial hypertension and I have a trip planned for Cusco and Machu Picchu. Is it dangerous to go to...

Q: Can you solve this medical mystery? I had a ct of the abdomen and the radiologist found diffuse hyperattenuation of t...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon